# SDR UPS07650390

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP RT ENGINE FIRE LOOP 2 MESSAGE DISPLAYED ON ENGINE SHUTDOWN.  UPON INSPECTION FOUND NR 2 LOOP BROKEN AT TERMINAL,FWD MOST ATTACH POINT OF LOWER, FWD ENGINE FIRE DETECTOR.  REPAIR MADE IAW SSWD 20-15-2 & OPS CHECKED IAW AMM 20-11-00-5, 20-11-00 AND 20-11-00-5.  GOOD FOR SERVICE.
